Wow. Thank you so much for replying... So it took you six months to get better? From sept 10 th 2011 ? When did the anxiety stop? Thank you so much for your help!
I am still having the flushes and brain zaps every time I go to sleep. When did that stop? does your face feel warm and then sometimes cold?
Believe me, I can't wait to get off the Klonopin. I am taking 0.25 mg at night to sleep. Can't sleep without it as I have anxiety...
Sure, no problem!!!! I was just like you! Searching the web for answers, because these lazy *** docs wont do a thing! No more morals, in it for the money. By Mid December 2011, the anxiety had subsided tremendously!!!!! I may have one mild episode once or twice a month, if that. Only if something aggravates me really bad. the panic attacks went completely away in late Oct early Nov 2011. I had them sooooooo bad, I could not even function or go anywhere! I was super scared all the time and thought I was dying. The sleep thing, I was was scared to go to sleep, because I thought I would never wake up and die! The sleep thing, with the brain zaps and hot flushes started day three of prednosone, and completely went away early Dec 2011. Mind you, in sept and oct I had a lot of sleep episodes. As nov and dec came, it was maybe once or twice a month and very mild. Yes my face did feel warm, then a chill. Even my arms and upper body. I could be standing in a store and it would happen. Thats anxiety. I did a lot of research on this drug and found out that this drug is NOT suppose to be given to people with Mania or ANY type of Mental health disorders. Prednisone can cause steriod psychosis is people with diagnosed or UNdiagnosed mental health issues. I was already a nervous person, with mild Anxiety, so this drug made it worse! They are suppose to ask if you have ANY mental health issues before prescribing. This stupid Nurse practioner didnt ask me, and didnt see in my file that the doctor had given me Celexa for mild anxiety a month earlier. WOW! I know you will feel better soon. I purposely stay connected to this site, even though im better, i want to help others! Remember doctors will brush off and deny, but if you keep finding people like me and others who took prednisone and having the same exact symptoms, then it proves they are lying and somethings is very wrong with that drug. All of us are NOT crazy, we dont even have a reason to make it up, go figure!
God bless you !!!! I have added you as a friend.
WHEN i get better I will do the same. Hopefully these posts will help people in the future. I want to get better and start a blog about my and our experiences. My anxiety is getting better (been 7 weeks for me) Last dose of Prednisone on Feb 12th.
So you didn't think you have some sort of hormone issue (Thyroid/Adrenal or Glucose) that the Prednisone caused? You think the flushes were due to anxiety? Yes. I could be in a store and start to feel really warm.. its awful.
Yes. I was a nervous person before but never had constant anxiety or panic attacks. I have not had a panic attack since March 13th now...
My biggest problem is that when I fall asleep, I am constantly awakened by brain zaps and my body over heating... I dont know what to do and get so scared.
I just started taking klonopin myself and feel horrible. what sort of side effects do you have?
No I dont have any hormone problem, adreanal or thyroid or glucose. I had all kind of blood work and it came back normal. Prednisone may exacerbates ANY mental health issue. Thats why we feel worse after taking it. I was very weak too. The sleep issue was my main issue too. I went to the ER several times to see what was wrong. They gave me CT scans and all, NOTHING! The doctors had no answer and looked at me stupid. But the neurologist i saw last week said that sleep thing was directly related to the prednisone. She said some people react that way. I found a lot of people who had the exact same sleep issue. It by far is the most scariest thing I ever experienced..... i feel your pain
Hello - I switched from Ativan to Klonopin 2 weeks ago. My brain fog/cloudiness went away as Klonopin is longer lasting. I feel heaviness at the back of my head and a little disorientation sometimes if I look around (although that may be from the Prednisone). What symptoms are you having?